Hail, Creek
- When
- November 1, 10:50 PM CST
- Where
- Creek County, 3 mi E of Mannford
- Measured
- 1.75 in hail
- Reported by
- GENERAL PUBLIC
- Coordinates
- 36.250, -96.367
3 hail, 1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Nov 1, 9:17 PM CST, 1 hour 33 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OKLAHOMA 917 PM CST MON NOV 1 2004 COLD FRONT IS CURRENTLY NEAR A KCNU-KSWO-KSPS LINE. SHOWERS AND THUNDERSTORMS ARE CONTINUING IN THE VICINITY OF THIS BOUNDARY THIS EVENING. THE CHANCES OF SHOWERS AND THUNDERSTORMS WILL REMAIN HIGH ACROSS THE FORECAST AREA OVERNIGHT AS THE COLD FRONT SLOWLY MOVES TO THE SOUTHEAST ACROSS THE AREA. THE COLD FRONT IS EXPECTED TO BE ACROSS SOUTHEAST OKLAHOMA AND WEST-CENTRAL ARKANSAS BY SUNRISE TUESDAY. WILL MAKE SOME ADJUSTMENTS TO THE POP GRIDS TO INDICATE THAT THE GREATEST CHANCES WILL BE AFTER MIDNIGHT. WILL NOT MAKE ANY OTHER CHANGES TO THE FORECAST AT THIS TIME. FORECAST ID= 10 .TSA WATCHES/WARNINGS/ADVISORIES... AR...NONE. OK...NONE.
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1230 PM CST MON NOV 1 2004 ARZ001-002-010-011-019-020-029-OKZ049-053>076-021100- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1230 PM CST MON NOV 1 2004 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. FLASH FLOOD. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY TONIGHT. THUNDERSTORMS WITH DANGEROUS LIGHTNING. RISK...LIMITED. AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. ONSET...EARLY TONIGHT. DISCUSSION... MOST OF THE HEAVY RAIN HAS PUSHED EAST OF THE FORECAST AREA AND THE THREAT OF WIDE SPREAD HEAVY RAIN HAS DIMINISHED. HOWEVER...THE UPPER LEVEL LOW PRESSURE SYSTEM REMAINS TO OUR WEST AND EVEN THOUGH THE FLASH FLOOD THREAT HAS DIMINISHED...SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO REDEVELOP DURING THE LATE AFTERNOON AND CONTINUE THROUGH THE NIGHT. THE SCATTERED SHOWERS AND THUNDERSTORMS JUST AHEAD OF A COLD FRONT TONIGHT ARE NOT EXPECTED TO CREATE ADDITIONAL FLOODING. HOWEVER...IF THEY SHOULD HAPPEN TO BE STRONG ENOUGH OVER AN AREA SATURATED WITH 4 TO 6 INCHES OF RAIN OVER THE WEEKEND THE RAIN FROM EVEN A FAST MOVING THUNDERSTORM COULD CREATE ADDITIONAL PROBLEMS. THE POTENTIAL FOR ADDITIONAL FLOODING WILL NEED TO BE MONITORED TONIGHT. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...EMERGENCY MANAGEMENT GROUPS SHOULD CONTINUE TO MONITOR THE SITUATION TONIGHT...AND SHOULD BE PREPARED TO TAKE ACTION AS APPLICABLE FLOOD WARNING AND WATCH PRODUCTS ARE ISSUED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. TUESDAY...NO HAZARDS. WEDNESDAY...NO HAZARDS. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. EXTENDED DISCUSSION... WHILE CONVECTION OR HEAVY RAIN IS NOT ANTICIPATED...SHOWERS ARE EXPECTED TUESDAY AND INTO WEDNESDAY AS THE UPPER TROUGH AXIS CLEARS THE AREA FROM WEST TO EAST. EMERGENCY MANAGEMENT PLANNING STATEMENT... EMERGENCY MANAGEMENT GROUPS SHOULD MONITOR THE LATEST FORECASTS AND DISCUSSIONS GIVEN THE ANTECEDENT SOIL CONDITIONS ACROSS FAR EASTERN OKLAHOMA AND NORTHWEST ARKANSAS. WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION
The Tulsa radar (KINX), 72 km away, was scanning. The volume nearest the first event began at 04:49 UTC.
3 hail, 1 thunderstorm wind. Local standard time, as filed.
Quarter to golfball size hail fell at the Channel 8 studios 2 miles southwest of downtown Tulsa.
Penny size hail fell at the Channel 6 studios in downtown Tulsa.
A 60 mile an hour wind gust was estimated at the Channel 6 studios in downtown Tulsa.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2004Every state in 2004This day in weather historyWarnings in Oklahoma, November 2004
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5428976, 5428977, 5429010, 5429011.